应用概率统计
          Home |   About Journal | Editorial | Instruction | Subscription | Contact Us | Chinese
2012, Vol. 28(5): 457-470    DOI:
Optimal Control for Utility Portfolio Selection with Liability
Chang Hao, Rong Ximin
Department of Mathematics, Tianjin Polytechnic University, School of Management, Tianjin University, School of Science, Tianjin University
Received null  Revised null
Supporting info
  Copyright © 2006 Editorial By��CHINESE JOURNAL OF APPLIED PROBABILITY AND STATISTICS��
Support by Beijing Magtech Co.ltd  support@magtech.com.cn